Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Poincaré recurrence and number theory


Author: Harry Furstenberg
Journal: Bull. Amer. Math. Soc. 5 (1981), 211-234
MSC (1980): Primary 05A05, 28D05, 58F11; Secondary 10A99
Link to commentary: Bull. Amer. Math. Soc., 48 (2011), no. 4, 497-501
MathSciNet review: 628658
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 05A05, 28D05, 58F11, 10A99

Retrieve articles in all journals with MSC (1980): 05A05, 28D05, 58F11, 10A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14932-6
PII: S 0273-0979(1981)14932-6